VOL. 117 · NO. 2 | 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 117 (2), (1985)
No abstract available
Articles
R. W. Bagley, T. S. Wu, J. S. Yang
Pacific J. Math. 117 (2), 209-217, (1985)
KEYWORDS: 22A05
No abstract available
Bruce A. Barnes
Pacific J. Math. 117 (2), 219-231, (1985)
KEYWORDS: 46H10
No abstract available
Howard D. Fegan, Peter Gilkey
Pacific J. Math. 117 (2), 233-254, (1985)
KEYWORDS: 58G10, 58G11
No abstract available
Erica Flapan
Pacific J. Math. 117 (2), 255-265, (1985)
KEYWORDS: 57S17
No abstract available
Philip R. Heath
Pacific J. Math. 117 (2), 267-289, (1985)
KEYWORDS: ‎55M20, 55R05
No abstract available
D. F. Hsu, A. D. Keedwell
Pacific J. Math. 117 (2), 291-312, (1985)
KEYWORDS: 05B05, 05B30, 20D60
No abstract available
Taqdir Husain
Pacific J. Math. 117 (2), 313-327, (1985)
KEYWORDS: 46H20, 46J35
No abstract available
Gary M. Lieberman
Pacific J. Math. 117 (2), 329-352, (1985)
KEYWORDS: 35J15, 35B05, 35K10
No abstract available
William Menasco
Pacific J. Math. 117 (2), 353-370, (1985)
KEYWORDS: 57M25, 57N10
No abstract available
Benjamin Muckenhoupt
Pacific J. Math. 117 (2), 371-377, (1985)
KEYWORDS: 42B25
No abstract available
John D. O'Neill
Pacific J. Math. 117 (2), 379-385, (1985)
KEYWORDS: 16A53, 20K25
No abstract available
Andreas Rapp
Pacific J. Math. 117 (2), 387-396, (1985)
KEYWORDS: 03C80, 03C10, 03C45
No abstract available
Francisco J. Ruiz
Pacific J. Math. 117 (2), 397-404, (1985)
KEYWORDS: 42B25, 47G05
No abstract available
H. P. Sankappanavar
Pacific J. Math. 117 (2), 405-415, (1985)
KEYWORDS: 06D20, 03G25, 06D15
No abstract available
Annette Sinclair
Pacific J. Math. 117 (2), 417-428, (1985)
KEYWORDS: 30E10, 41A25
No abstract available
Masaaki Suzuki
Pacific J. Math. 117 (2), 429-442, (1985)
KEYWORDS: 32H15, 32H10
No abstract available
B. Thorpe, L. Tomm
Pacific J. Math. 117 (2), 443-455, (1985)
KEYWORDS: 30B30, 30B40, 30E10, 40C05
No abstract available
Back Matter
Pacific J. Math. 117 (2), (1985)
No abstract available
Back to Top